# SDR ASAA2016081117682

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 37,015 hours, 11,113 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 3400758050
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN DUCT PANEL AT 1:00 POSITION HAS LOOSE BOLTS.  ACFT GROUNDED. TIGHTEN LOOSE SCREWS IAW AMM 72-23-07.
